# SDR SWAA2024040363100

- Difficulty date: March 13, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 33,609 hours, 15,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBD UPPER FIXED T/E PANEL BULB SEAL WEB CLIP THAT ATTACHES TO DEFLECTION CONTROL RIB CRACKED AT LOWER FASTENER ( PHOTO ATTACHED )<[01] INSTALLED NEW CLIP ANGLE WITH FASTENERS PER SRM 51-40-02.;[02] INSTALLED NEW CLIP ANGLE WITH FASTENERS PER SRM 51-40-02.;[03] INSTALLED NEW CLIP ANGLE WITH FASTENERS PER SRM 51-40-02.
